Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 174, NWS Pueblo, CO

June 26, 2015Fremont County, Teller County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 26, 2015, 3:13 PM MDT for Fremont County, Teller County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2015, 3:13 PM MDT (21:13 UTC)
Expired
Jun 26, 2015, 3:45 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Fremont County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 94 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 82 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
82 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

017 
WUUS55 KPUB 262113
SVRPUB
COC043-119-262145-
/O.NEW.KPUB.SV.W.0174.150626T2113Z-150626T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
313 PM MDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN TELLER COUNTY IN CENTRAL COLORADO...
  NORTHEASTERN FREMONT COUNTY IN CENTRAL COLORADO...

* UNTIL 345 PM MDT

* AT 313 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRIPPLE
  CREEK...OR 24 MILES WEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT
  20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CRIPPLE CREEK AND VICTOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3864 10505 3855 10525 3867 10531 3870 10533
      3880 10533 3885 10521
TIME...MOT...LOC 2113Z 331DEG 18KT 3875 10527 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

HODANISH
2 follow-up statements
047 
WWUS55 KPUB 262123
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
323 PM MDT FRI JUN 26 2015

COC043-119-262145-
/O.CON.KPUB.SV.W.0174.000000T0000Z-150626T2145Z/
TELLER CO-FREMONT CO-
323 PM MDT FRI JUN 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTHWESTERN TELLER AND NORTHEASTERN FREMONT COUNTIES...

AT 323 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRIPPLE
CREEK...OR 26 MILES WEST OF COLORADO SPRINGS...MOVING SOUTH AT 15
MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN TELLER AND NORTHEASTERN FREMONT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3861 10512 3855 10525 3867 10531 3870 10533
      3880 10533 3879 10522
TIME...MOT...LOC 2123Z 343DEG 12KT 3872 10529 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

HODANISH
156 
WWUS55 KPUB 262130
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
330 PM MDT FRI JUN 26 2015

COC043-119-262145-
/O.CON.KPUB.SV.W.0174.000000T0000Z-150626T2145Z/
TELLER CO-FREMONT CO-
330 PM MDT FRI JUN 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTHWESTERN TELLER AND NORTHEASTERN FREMONT COUNTIES...

AT 330 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF CRIPPLE CREEK...OR 27 MILES WEST OF COLORADO SPRINGS...MOVING
SOUTH AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN TELLER AND NORTHEASTERN FREMONT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3855 10525 3867 10531 3870 10533 3877 10533
      3875 10524 3859 10516
TIME...MOT...LOC 2130Z 349DEG 14KT 3870 10530 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 11:05 AM MDT, 4 hours 8 minutes earlier.

Area forecast discussion, Jun 26, 11:05 AM MDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1105 AM MDT FRI JUN 26 2015

.UPDATE...
ISSUED AT 1017 AM MDT FRI JUN 26 2015

FINE TUNED POPS FOR THE REGION FOR THIS AFTERNOON AND EVENING.
PLAINS MAINLY EAST OF THE INTERSTATE WILL LIKELY REMAIN DRY FOR
THE MOST PART. EXCEPTIONS MAY BE N EL PASO AND THE RATON MESA
REGION. MOST OF THE PRECIP TODAY WILL FALL ALONG THE HIGHER
ELEVATIONS OF THE PIKES PEAK REGION...AND THE WET MTNS AND SANGRE
MTNS. OVERALL HIGHEST POPS WILL BE PIKES PEAK AND S SANGRES. THE
SAN JUANS MAY ALSO SEE SOME ISOLD/SCTD POPS...ESPECIALLY S OF THE
RIO GRANDE.

THERE WILL BE AN OBVIOUS CLOUD TO GROUND LIGHTNING THREAT ON TOP
OF PIKES PEAK TODAY. MANY PEOPLE WHO ARE WATCHING THE PIKES PEAK
HILL CLIMB ACTIVITIES ARE VERY EXPOSED TO THE LTG THREAT. I HAVE
TWEETED THAT THE BEST PLACE TO BE IN THIS SITUATION IS IN YOUR
HARD TOPPED VEHICLE.

GIVEN THE SHEAR AND CAPE...A MARGINALLY SVR STORM OR TWO WILL BE
POSSIBLE. HAIL WILL BE THE MAIN THREAT. SPC HAS MOST OF ABOVE
AFOREMENTIONED AREAS IN A MARGINAL RISK. \/HODANISH

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 416 AM MDT FRI JUN 26 2015

CURRENTLY...

STRATIFORM SHOWERS CONTINUE ALONG THE ERN CO BORDER ASSOCIATED WITH
MCS MOVING THROUGH KANSAS EARLY THIS MORNING. SHOWER ACTIVITY WILL
CONTINUE TO DIMINISH HEADING INTO THE LATE MORNING HOURS.

TODAY...

MOIST UPSLOPE FLOW THIS MORNING...WILL ALLOW FOR THE DEVELOPMENT OF
A STRATUS LAYER. MOSTLY CLOUDY TO CLOUDY SKIES ARE EXPECTED THIS
MORNING ALONG THE I-25 CORRIDOR. MOST AREAS WILL SEE THE STRATUS
BREAKING UP AROUND 16Z WITH AREAS CLOSER TO THE MTNS SEEING STRATUS
BREAK UP BY 17Z.

THE RIDGE CURRENTLY CENTERED OVER UTAH WILL AMPLIFY TODAY AND
TONIGHT ALLOWING FOR WINDS OUT OF THE NNW ALOFT...WITH ANOTHER ROUND
OF THUNDERSTORMS EXPECTED THIS AFTERNOON NEAR AND AROUND THE MTN
AREAS. STORMS WILL INITIALLY FORM NEAR THE PIKES PEAK
MASSIF...WET MOUNTAINS...AND SANGRE DE CRISTO MTNS...BEFORE
DRIFTING SSE IN THE LATE AFTERNOON AND EARLY EVENING HOURS. MODEL
GUIDANCE SHOWS SPOTTY CONVECTIVE SHOWERS ALONG THE I-25 CORRIDOR
LATER THIS AFTERNOON AS UPSLOPE FLOW CONTINUES. LATEST NAM
GUIDANCE HAS 1000-1500J/KG OF CAPE WITH AROUND 25 KTS OF
SHEAR...CREATING THE POTENTIAL FOR A FEW STORMS ON THE STRONGER
SIDE THIS AFTERNOON. MAIN CONCERNS WITH STORMS WILL BE
LIGHTNING...ISOLATED HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL.
TEMPS WILL BE SLIGHTLY COOLER WITH MOST LOCATIONS IN THE L80S.

TONIGHT...

ANY LINGERING SHOWERS WILL BE NEAR THE SOUTHERN COLORADO BORDER WITH
PARTLY CLOUDY SKIES ELSEWHERE.  CLOUD COVER IS EXPECTED TO DIMINISH
HEADING INTO THE OVERNIGHT HOURS.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 416 AM MDT FRI JUN 26 2015

NOT MANY ADJUSTMENTS NEEDED FROM PREVIOUS FORECAST THOUGHTS AS
POPS AND TEMPERATURES REMAIN THE PRIMARY LONGER TERM ISSUES.

RECENT LONGER TERM COMPUTER SIMULATIONS...PV ANALYSIS AND
FORECAST MODEL SOUNDINGS SUGGEST THAT ENOUGH ATMOSPHERIC MOISTURE
WILL REMAIN OVER THE MAJORITY OF THE FORECAST DISTRICT TO ALLOW
FOR CONTINUE ISOLATED TO SCATTERED PRIMARILY AFTERNOON AND EVENING
SHOWER AND THUNDERSTORM ACTIVITY THROUGH THURSDAY.

UPPER RIDGE CENTERED OVER WESTERN UTAH AT 12Z SATURDAY SLOWLY
OSCILLATES INTO EASTERN UTAH BY 00Z TUESDAY BEFORE SLOWLY SHIFTING
BACK WEST INTO NORTHERN NEVADA BY 00Z FRIDAY.

SIMILAR TO PREVIOUS FEW DAYS...THE AVAILABLE ATMOSPHERIC MOISTURE
IN COMBINATION WITH THE DAILY OROGRAPHIC HEATING CYCLE...OCCASIONAL
NORTHERLY TO NORTHEASTERLY SURFACE SURGES AND PERIODIC UPPER
DISTURBANCES ARE EXPECTED TO PRODUCE ISOLATED TO SCATTERED
PRIMARILY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH
THURSDAY(GENERALLY FAVORING HIGHER TERRAIN LOCATIONS).

IT STILL APPEARS THAT THE MORE INTENSE STORMS DURING THE LONGER
TERM WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND/OR
STRONG TO MARGINALLY SEVERE EVENTS AT TIMES. AS ALWAYS...WFO
PUEBLO WILL CONTINUE TO MONITOR CLOSELY. ALSO...THE HIGHEST
POTENTIAL FOR MORE WIDESPREAD PRECIPITATION OVER THE FORECAST
DISTRICT DURING THE LONGER TERM SHOULD BE NOTED INTO THE WEEKEND
AND THEN AGAIN FROM LATER TUESDAY INTO NEXT FRIDAY.

FINALLY...TEMPERATURES RUNNING NEAR TO SLIGHTLY ABOVE LATE
JUNE/EARLY JULY CLIMATOLOGICAL AVERAGES ARE ANTICIPATED IN
COMBINATION WITH CONTINUED LOW-GRADE GRADIENT WINDS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1017 AM MDT FRI JUN 26 2015

ISOLD TSRA WILL BE POSSIBLE AT ALL 3 TAF SITES THIS AFTERNOON.
OTHERWISE VFR EXPECTED AT THE THREE TAF SITES...KCOS...KPUB AND
KALS

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...HODANISH
AVIATION...HODANISH
Hazardous weather outlook, Jun 26, 11:08 AM MDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1108 AM MDT FRI JUN 26 2015

COZ058>089-093>099-271715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1108 AM MDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING...WITH THE HIGHEST CHANCES EXPECTED OVER THE EASTERN
MOUNTAINS AND I-25 CORRIDOR. THE MAIN THREATS WITH THE STORMS WILL
BE DEADLY CLOUD TO GROUND LIGHTNING AND WIND GUSTS AROUND 40
MPH... HOWEVER SOME OF THE STRONGER STORMS MAY ALSO PRODUCE SMALL
HAIL AND HEAVY RAIN. THERE WILL ALSO BE THE POTENTIAL FOR ONE OR
TWO SEVERE STORMS ALONG THE I-25 CORRIDOR AND LOCATIONS SOUTH OF
HIGHWAY 50... WITH HAIL THE SIZE OF HALF DOLLARS AND WIND GUSTS
AROUND 60 MPH BEING THE MAIN SEVERE THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED PRIMARILY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS ARE ANTICIPATED EACH DAY...FAVORING HIGHER TERRAIN
LOCATIONS. THE PRIMARY METEOROLOGICAL THREATS WITH THESE STORMS
WILL BE HAZARDOUS CLOUD TO GROUND LIGHTNING...BRIEF PERIODS OF
LOCALLY HEAVY RAINFALL...SMALL HAIL AND WIND GUSTS TO AROUND 50
MPH AT TIMES.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

34/34

In the hours before

Special weather statement, Jun 26, 3:08 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
308 PM MDT FRI JUN 26 2015

COZ076-077-081-083-085-262200-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
308 PM MDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TELLER...
SOUTHWESTERN EL PASO AND NORTHEASTERN FREMONT COUNTIES UNTIL 400 PM
MDT...

AT 308 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRIPPLE CREEK...OR 24 MILES WEST OF COLORADO SPRINGS...MOVING
SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRIPPLE CREEK...VICTOR AND CANON CITY.

LAT...LON 3886 10520 3854 10491 3841 10522 3870 10536
      3870 10533 3881 10533
TIME...MOT...LOC 2108Z 332DEG 18KT 3876 10526

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:05 PM MDTSpecial Weather StatementPUBCrowley40 min
Jun 25, 7:30 PM MDTSpecial Weather StatementPUBBaca45 min
Jun 25, 7:36 PM MDTSevere Thunderstorm WarningPUBBaca24 min
Jun 25, 8:09 PM MDTSpecial Weather StatementPUBKiowa36 min
Jun 25, 8:57 PM MDTSpecial Weather StatementPUBProwers48 min
Jun 25, 9:17 PM MDTSpecial Weather StatementPUBBent28 min
Jun 25, 9:39 PM MDTSpecial Weather StatementPUBBaca36 min
Jun 25, 9:47 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Prowers43 min
Jun 25, 10:22 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers53 min
Jun 25, 11:11 PM MDTSpecial Weather StatementPUBBaca49 min
Jun 25, 11:35 PM MDTSpecial Weather StatementPUBProwers25 min
Jun 25, 11:55 PM MDTSpecial Weather StatementPUBKiowa35 min
Jun 26, 12:09 AM MDTSevere Thunderstorm WarningPUBKiowa, Prowers36 min
Jun 26, 12:16 AM MDTSpecial Weather StatementPUBBaca, Prowers44 min
Jun 26, 3:08 PM MDTSpecial Weather StatementPUBTeller52 min
Jun 26, 3:37 PM MDTSevere Thunderstorm WarningPUBFremont, Teller38 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.